Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Radon-Nikodym theorems for vector valued measures

Author: Joseph Kupka
Journal: Trans. Amer. Math. Soc. 169 (1972), 197-217
MSC: Primary 28A45; Secondary 28A15, 46G10
MathSciNet review: 0311871
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\mu$ be a nonnegative measure, and let $m$ be a measure having values in a real or complex vector space $V$. This paper presents a comprehensive treatment of the question: When is $m$ the indefinite integral with respect to $\mu$ of a $V$ valued function $f?$ Previous results are generalized, and two new types of Radon-Nikodym derivative, the “type $\rho$” function and the “strongly $\Gamma$ integrable” function, are introduced. A derivative of type $\rho$ may be obtained in every previous Radon-Nikodym theorem known to the author, and a preliminary result is presented which gives necessary and sufficient conditions for the measure $m$ to be the indefinite integral of a type $\rho$ function. The treatment is elementary throughout, and in particular will include the first elementary proof of the Radon-Nikodym theorem of Phillips.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A45, 28A15, 46G10

Retrieve articles in all journals with MSC: 28A45, 28A15, 46G10

Additional Information

Keywords: Radon-Nikodym theorems, vector valued measures, the lifting theorem, decomposable measure spaces
Article copyright: © Copyright 1972 American Mathematical Society